# SDR MZZA96035

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter Stud
- Condition: Pulled Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

GUM - FLT F-925 - AFTER TAKEOFF ON CLIMB-OUT, LOST OIL QUANTITY AND PRESSURE ON NR 2 ENGINE.  CREW PRECAUTIONARY SHUT DOWN NR 2 ENGINE AND RETURNED BACK TO GUAM.  MAINTENANCE FOUND NR 2 ENGINE MAIN OIL SCREEN COVER PLATE UPPER RIGHT STUD PULLED OUT OF HELICOIL.  MECHANIC REPLACED HELICOIL, STUD, AND MAIN OIL SCREEN.  ALSO, PRECAUTIONARY REPLACED OIL PRESSURE TRANSMITTER.  NR 2 ENGINE OIL LEAK CHECK AND SYSTEM CHECK GOOD ON ENGINE RUN-UP.  (X)
